MAUDE Adverse Event Report: CAREFUSION, INC THORA/PARA TRAY, 5FR, NON-VALVED; THORACENTESIS TRAY

CAREFUSION, INC THORA/PARA TRAY, 5FR, NON-VALVED; THORACENTESIS TRAY
Catalog Number OTP5000
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that when they opened the pack, it was a brown spot on the inside of the package.Verbatim: the item we have is cat.Otp5000, and when the pack was opened it was a brown spot on the inside of the package 1.Can you please provide the lot number associated with reported issue? lot number 0001555079 2.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? i do have the sample of the pack we can send.The sample is currently at our 1900 south ave.Location.If you email me a copy of the shipping label i can pack it and send it to where it needs to go.Bd rep response received on 16-aug-2024 1.Did the event directly, or indirectly involve a patient or user? if yes, what was the impact to the patient? no 2.Is there a photo available showing the reported issue for the evaluation? no.They are sending the product back.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a1801.Patient problem code: f26.
 
Additional Manufacturer Narrative
Pr (b)(4) follow-up emdr for device evaluation: one tray sample was provided to our quality team for investigation.Through visual inspection, a small piece of corrugate debris was observed, on the outside of the wrap.It would have been enclosed within the sterile package; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001555079 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Awareness training has been performed with the assembly team to raise awareness.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
It was reported by customer that when they opened the pack, it was a brown spot on the inside of the package.Verbatim: the item we have is cat.Otp5000, and when the pack was opened it was a brown spot on the inside of the package.1.Can you please provide the lot number associated with reported issue? lot number 0001555079.2.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? i do have the sample of the pack we can send.The sample is currently at our 1900 south ave.Location.If you email me a copy of the shipping label i can pack it and send it to where it needs to go.Bd rep response received on 16-aug-2024.1.Did the event directly, or indirectly involve a patient or user? if yes, what was the impact to the patient? no.2.Is there a photo available showing the reported issue for the evaluation? no.They are sending the product back.

Brand Name
THORA/PARA TRAY, 5FR, NON-VALVED
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20048044
Report Number1625685-2024-00098
Device Sequence Number7896075
Product Code PXI
UDI-Device Identifier10885403284748
UDI-Public(01)10885403284748(11)240221(17)260731(10)0001555079
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberOTP5000
Device Lot Number0001555079
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown